# SDR CHQA20130306070

- Difficulty date: March 6, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 27,396 hours, 23,542 cycles
- Engine: Rroyce AE3007A13
- Engine time: 18,146 hours, 18,077 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51545002A
- Part serial: Y0409
- Condition: Failed
- Location: Nr 3
- Part time: 4,026 hours, 5,618 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A GENERATOR 1 AND GENERATOR 3 OFF BUSS MESSAGED DURING FLIGHT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NUMBER 1 AND NUMBER 3 GENERATOR CONTROL UNITS.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
